Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child had diarrhea, red bumps near buttocks. Tried Desitin cream. What can I do?

My 2 year old (3 next month) had diarrhea earlier this week and red bumps formed at the top of her butt crack. She has only had diarrhea once since they formed, but the bumps are not going away and look like they are getting bigger. What can I do? I ve tried Desitin diaper rash cream, Aquaphor, Baby powder , and Eucerin healing cream. She also has eczema , so I used the eucerin cream thinking the bumps might be related to the eczema. She keeps telling me that they hurt too and I ve caught her scratching once, so I think they may itch too, which is what caused me to think they might be related to the eczema.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Pediatrician 's  Response

Thank you for your query.

If I have understood you correctly you have noticed a small red swelling near the buttocks which is increasing in size and itching. It is quite possible that a boil is developing at the site and it is advised that you show her to your doctor. In case it is a boil than antibiotics may control it at this stage.

I hope I have responded to your query to your satisfaction.

Wishing your daughter all the best.


Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor